# SDR 96ZZZM894

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503.76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND 1.5 INCH CRACK IN UPPER FORWARD CHORD OF LEFT WING RIB, STATION 503.76.  STOP DRILLED AND REPAIRED PER EMLR 66589.
